# SDR ABXA2023040349

- Difficulty date: January 17, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767-200
- Aircraft serial: 24316
- Aircraft time: 113,526 hours, 33,048 cycles
- System (JASC): 5200 · Doors
- Part: Cam
- Part number: 368523095253201
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IT WAS DISCOVERED THAT MAIN CARGO DOOR LATCH CAMS  #1,2,6,11 AND 12 HAVE PITTING CORROSION. CORROSION WAS CLEANED UP IAW B767 SRM 51-10-02. ALL LATCH CAMS WERE FOUND TO BE IN LIMITS PER IAI SERVICE BULLETIN 368-53-049. LATCH CAMS 3,7,8 AND 9 FAILED DIMENSIONAL CHECK AND WERE REPLACED.
